Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 85–98 (Mi zvmmf1964)  

This article is cited in 2 scientific papers (total in 2 papers)

Construction of high-order accurate difference schemes for hyperbolic equations

V. G. Krupa

Central Institute of Aviation Motors, Moscow

Full text: PDF file (1952 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 81–94

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 65M06; Secondary 76M20, 76D05, 76N15, 65M15, 35L45, 35L65
Received: 28.06.1996
Revised: 04.02.1997

Citation: V. G. Krupa, “Construction of high-order accurate difference schemes for hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 85–98; Comput. Math. Math. Phys., 38:1 (1998), 81–94

Citation in format AMSBIB
\Bibitem{Kru98}
\by V.~G.~Krupa
\paper Construction of high-order accurate difference schemes for hyperbolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 85--98
\mathnet{http://mi.mathnet.ru/zvmmf1964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604223}
\zmath{https://zbmath.org/?q=an:0951.65075}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 81--94


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1964
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Minailos, “Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations”, Comput. Math. Math. Phys., 41:10 (2001), 1489–1505  mathnet  mathscinet  zmath
    2. V. G. Krupa, “Direct simulation of the turbulent boundary layer on a plate”, Comput. Math. Math. Phys., 56:8 (2016), 1488–1505  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:177
    Full text:94
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021